Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from lung cancer sarcoma stage 4. Taking medication. Is it chemotherapy?

hi doctor, my father is suffering from lung cancer sarcoma stage 4 , he is prescribed with the following medication.
emset 8mg decadron 8mg, rantac amt 4, zoldronic acid 4mg in 100ml NS 1/2 hr, solumedrol 500 mg in NS 3hr(sos)
plain RL 1 pint the drugs to be continues once in 3 weeks upto 12 fraction.
i'm wondering is it chemotheraphy?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Welcome to healthcaremagic
From the medications you have written ;it seems your father is not receiving any chemotherapy.He is receiving medicines to palliate his symptoms.
The medications are:
Emset(Ondensetron) is used for the prevention of nausea and vomiting
Decadron(Dexamethasone):Is a gluco-corticoid(steroid)
Rantac:(Ranitidine) is from the histamine-2 blockers family and works by decreasing the acid secretion in the stomach.
Zoledronic acid; Bisphosphonate used to prevent skeletal fractures in patients with cancers
Solumedrol: Another steroid drug.

Discuss with your oncologist regarding chemotherapy.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor